# SDR 95FDEA00076

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 69246212
- Condition: Corroded
- Location: Fs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION LINK BETWEEN STA 848-87, LBL 25, WL 208 IS CORRODED BEYOND LIMITS.  REMOVED CORROSION, TREATED AND PRIMED ALL PER SRM 51-10-6, 53-10-1 AND FEDEX EA 7-5310-23666.
